Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: seroquel and another ?  (Read 205 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
seroquel and another ?
« on: March 11, 2014, 12:01:28 PM »
I guess this is just a rant but I think never again will I take Seroquel. It has messed my sleep up so bad after getting off of it. Some nights better than some but the nurse said yea it will take a while to get the sleep back to normal. But could latuda be keeping me awake??? Anyone know?? Because I was told to take it at night.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4257
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: seroquel and another ?
« Reply #1 on: March 11, 2014, 05:14:58 PM »
I think never again will I take Seroquel. It has messed my sleep up so bad after getting off of it.

Seroquel might have messed up your sleep, but its sedative properties may also have just masked an underlying insomnia pattern which has now reasserted itself.

Quote
But could latuda be keeping me awake?

Insomnia isn't a listed side-effect, but drowsiness is as an uncommon one. However, a paradoxical reaction is possible with any med.

Ian

Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline anxiousartist

  • Full Member
  • ***
  • Posts: 155
  • Country: us
  • Rec's: 5
  • Gender: Male
  • Personal text
    • Poke This Member
Re: seroquel and another ?
« Reply #2 on: March 15, 2014, 08:45:36 PM »
I'm glad you got off seroquel. I was on seroquel and I gained 60 pounds and developed fatty liver disease. I literally slept between 12 and 16 hours a night, and when I wasn't sleeping all I would do is watch tv. Seroquel is a good medication if you want to completely give up on life. Otherwise, in my opinion, it's a horrible medication.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1608 Views
Last post January 02, 2007, 01:28:20 PM
by itsmeesindee
7 Replies
1989 Views
Last post October 01, 2009, 09:16:13 PM
by tigerpaw
6 Replies
963 Views
Last post January 15, 2010, 03:21:16 PM
by WiSp
5 Replies
1963 Views
Last post January 28, 2011, 06:15:46 AM
by WiSp
7 Replies
2933 Views
Last post April 22, 2011, 06:47:03 PM
by tigerpaw

anything